Teichmüller Geodesics of Infinite Complexity

DSpace/Manakin Repository

Teichmüller Geodesics of Infinite Complexity

Citable link to this page


Title: Teichmüller Geodesics of Infinite Complexity
Author: McMullen, Curtis T.
Citation: McMullen, Curtis T. 2003. Teichmüller geodesics of infinite complexity. Acta Mathematica 191(2): 191-223. Revised 2007.
Full Text & Related Files:
Published Version: doi:10.1007/BF02392964
Other Sources: http://www.math.harvard.edu/~ctm/papers/index.html
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3446008
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)


Search DASH

Advanced Search